# SDR SWIA202162456

- Difficulty date: September 13, 2021
- Submitted: November 9, 2021
- Operation: Air carrier
- Aircraft: N614SK
- Make and model: Cndair CL600*
- Aircraft serial: 10051
- Aircraft time: 44,105 hours, 32,227 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FINGER DOUBLER ON RH SIDE OF STR27 AT F/S 364.00 FOUND CORRODED     (C-CHECK RO 11/5/2021)    FINGER DOUBLER AT STR 26R AND F/S 364.00 WAS REPLACED IAW CRJ700 SRM 51-42-21-001-001-A01, AND DWG# SH670-32050 REV-J. COMPLIED WITH TASK CARD 51-900-1002-SKY.
